# SDR ASAA2023080644467

- Difficulty date: August 6, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 33,902 hours, 10,821 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE FROM LAS #1 ENGINE EGT EXCEEDED LIMIT OBSERVED 962. GROUNDED - YES. ON DEFERRAL.
